{"product_id":"advil-dual-action-with-acetaminophen-back-pain-caplets","title":"Advil Dual Action With Acetaminophen Back Pain Caplets","description":"Advil Dual Action Back Pain Caplets are formulated with 250mg ibuprofen that targets pain caused by inflammation, and 500mg acetaminophen that blocks pain signals. 72-ct of Advil Dual Action Back Pain Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief. Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief. Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours. Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication.","brand":"Pasteur Pharmacy","offers":[{"title":"Default Title","offer_id":64308865007965,"sku":"305730145725","price":15.49,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0934\/0872\/3293\/files\/313582644_fd778489-7890-4abe-bedd-613a7c7d25c3.jpg?v=1776927842","url":"https:\/\/luxebymimi.com\/products\/advil-dual-action-with-acetaminophen-back-pain-caplets","provider":"LUXEBYMIMI","version":"1.0","type":"link"}